# SDR 2000UALA00393

- Difficulty date: July 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 644 hours, 230 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR NR 2 RIGHT INADVERTENT SLIDE DEPLOYMENT.  *S/D*  THE SLIDE DEPLOYED NORMALLY.  SLIDE WAS REPLACED PRIOR TO RETURNING AIRCRAFT TO SERVICE.
